Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have antiphospholipid and chronic renal failure, epilepsy hypertension, swelling in tongue. What is it?

hi have antiphospholipid ,and chronic renal failure epilepsy hypertension had tia so put on warfrain , doctor took me of my medication to check if epilepsy still there after 9 year`s seizure free , tongue was swollen gone down but still aware it is not gone back to normal , that was a year ago nobody will listen when i tell them as when i speak am able to control it , this syndrome is very complicated in all area`s , was sent to ear nose and throat doctor he said was fine , cf.... thank u
Asked On : Wed, 10 Apr 2013
Answers:  2 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
It is unfortunate that you have multiple medical problems and are on multiple medications.
The most likely cause of tongue swelling is a medication side effect.
If you can send a picture of swollen tongue, as well as the complete list of medications you are on, we can suggest a diagnosis and treatment.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email:
Answered: Wed, 5 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor